# SDR FDEA2018091412454

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL 58- RBL 58 BS 1200. FLOORBEAM FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-51-1A FIG 101 DETAILIII REV 124 ON SNRMS N00331, N00332, N00333, N00334, N00330. REPAIR CARRIED OUT IAW SRM 53-00-51-2R REPAIR 9 REV 124.
